# SDR ASOA200900356

- Difficulty date: March 29, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 13,611 hours, 9,248 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OB FLTR SPLRS & OB SPOILERON CAUTION MSG ON DESCENT FROM ATL, MACH TRIM MESSAGE REPEAT WRITE UP WITHIN 2 LEGS.  EMERGENCY DECLARED.  FLT 5027, 5035 CX.
